Zerrik, E. and Larhrissi, R. and Bourray, H. (2007) An output controllability problem for semilinear distributed hyperbolic systems. International Journal of Applied Mathematics and Computer Science, 17 (4). pp. 437-448.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....


The paper aims at extending the notion of regional controllability developed for linear systems to the semilinear hyperbolic case. We begin with an asymptotically linear system and the approach is based on an extension of the Hilbert uniqueness method and Schauder's fixed point theorem. The analytical case is then tackled using generalized inverse techniques and converted to a fixed point problem leading to an algorithm which is successfully implemented numerically and illustrated with examples.

Item Type: Article
Uncontrolled Keywords: Algorithms; Controllability; Hilbert spaces; Linear systems; Problem solving; Theorem proving, Constrained controllability; Distributed hyperbolic systems; Distributed parameter systems, Distributed computer systems
Subjects: Computer Science
Divisions: SCIENTIFIC PRODUCTION > Computer Science
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:46
URI: http://eprints.umi.ac.ma/id/eprint/2782

Actions (login required)

View Item View Item